Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 13, NWS Paducah, KY

March 30, 2009Cape Girardeau County, Perry County, Scott County, Missouri; Alexander County, Jackson County, Union County, Illinois

NWS Paducah, KY issued this river flood warning at Mar 30, 2009, 11:16 AM CDT for Cape Girardeau County, Perry County, Scott County, Missouri; Alexander County, Jackson County, Union County, Illinois. It took effect at Mar 31, 2009, 7:00 AM CDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Mar 30, 2009, 11:16 AM CDT (16:16 UTC)
In effect from
Mar 31, 2009, 7:00 AM CDT
Expired
Apr 5, 2009, 3:48 AM CDT
In force
5 days
Issued by
NWS Paducah, KY
Flood severity
Minor

Counties Alexander County, IL, Jackson County, IL, Union County, IL, Cape Girardeau County, MO, Perry County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 77 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Cape Girardeau (CPGM7).

Action stage
29 ft
Minor stage
32 ft
Moderate stage
37 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07020850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KPAH 301616
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1116 AM CDT MON MAR 30 2009

...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... 

  MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER...
  JACKSON...UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES
  MISSISSIPPI RIVER AT THEBES AFFECTING ALEXANDER AND SCOTT COUNTIES

.HEAVY RAINFALL AND MELTING SNOW AND ICE HAS CAUSED RIVER LEVELS TO 
RISE. 


ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-312016-
/O.NEW.KPAH.FL.W.0013.090331T1200Z-000000T0000Z/
/CPGM7.1.ER.090331T1200Z.090402T0600Z.000000T0000Z.NO/
1116 AM CDT MON MAR 30 2009

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 30.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 33.5 FEET BY THURSDAY MORNING.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$

ILC003-MOC201-312015-
/O.NEW.KPAH.FL.W.0014.090402T1200Z-090404T0000Z/
/THBI2.1.ER.090402T1200Z.090402T1200Z.090403T0000Z.NO/
1116 AM CDT MON MAR 30 2009

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT THEBES.
* FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 29.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 33.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...THE TOWN OF GALE BEGINS TO FLOOD.

$$
12 follow-up statements
000 
WGUS83 KPAH 310103
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
803 PM CDT MON MAR 30 2009

...THE FLOOD WARNING CONTINUES FOR PORTIONS OF THE MISSISSIPPI RIVER
AFFECTING AREAS IN ILLINOIS AND MISSOURI..
 
.WATER LEVELS CONTINUE TO SLOWLY RISE ALONG THE RIVER...WITH MINOR
FLOODING EXPECTED TO DEVELOP BY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-010503-
/O.CON.KPAH.FL.W.0013.090331T1200Z-000000T0000Z/
/CPGM7.1.ER.090331T1200Z.090402T0600Z.000000T0000Z.NO/
803 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE
GIRARDEAU.
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 7 PM MONDAY THE STAGE WAS 31.2 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CREST
  NEAR 33.5 FEET BY THURSDAY MORNING.    
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$

ILC003-MOC201-010502-
/O.CON.KPAH.FL.W.0014.090402T1200Z-090404T0000Z/
/THBI2.1.ER.090402T1200Z.090402T1200Z.090403T0000Z.NO/
803 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT THEBES.
* FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7 PM MONDAY THE STAGE WAS 30.0 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...THE TOWN OF GALE ILLINOIS BEGINS TO FLOOD.

$$
000 
WGUS83 KPAH 311356
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
856 AM CDT TUE MAR 31 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI..
  MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER...
  JACKSON...UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES 
  MISSISSIPPI RIVER AT THEBES AFFECTING ALEXANDER AND SCOTT COUNTIES
  
 
.HEAVY RAINFALL AND MELTING ICE AND SNOW HAS CAUSED RIVER LEVELS TO 
RISE. 

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-011756-
/O.CON.KPAH.FL.W.0013.000000T0000Z-000000T0000Z/
/CPGM7.1.ER.090331T1350Z.090402T0600Z.000000T0000Z.NO/
856 AM CDT TUE MAR 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 31.9 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 33.5 FEET BY THURSDAY MORNING.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$

ILC003-MOC201-011755-
/O.CON.KPAH.FL.W.0014.090402T1200Z-090404T0000Z/
/THBI2.1.ER.090402T1200Z.090402T1200Z.090403T0000Z.NO/
856 AM CDT TUE MAR 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT THEBES.
* FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 30.7 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...THE TOWN OF GALE BEGINS TO FLOOD.

$$
000 
WGUS83 KPAH 010112
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
811 PM CDT TUE MAR 31 2009

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AFFECTING
AREAS IN ILLINOIS AND MISSOURI..

.THE RIVER CONTINUES TO SLOWLY RISE WITH CRESTING EXPECTED WEDNESDAY
MORNING NEAR CAPE GIRARDEAU MISSOURI AND THEBES ILLINOIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-020511-
/O.CON.KPAH.FL.W.0013.000000T0000Z-000000T0000Z/
/CPGM7.1.ER.090331T1340Z.090402T1200Z.000000T0000Z.NO/
811 PM CDT TUE MAR 31 2009

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE
GIRARDEAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM TUESDAY THE STAGE WAS 32.5 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 33.5 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 32.0 FEET...THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$

ILC003-MOC201-020510-
/O.CON.KPAH.FL.W.0014.090402T1200Z-090404T0000Z/
/THBI2.1.ER.090402T1200Z.090402T1200Z.090403T0000Z.NO/
811 PM CDT TUE MAR 31 2009

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT THEBES.
* FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7 PM TUESDAY THE STAGE WAS 31.3 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...THE TOWN OF GALE ILLINOIS BEGINS TO FLOOD.

$$
000 
WGUS83 KPAH 011446
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
946 AM CDT WED APR 01 2009

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AFFECTING
ARESS IN ILLINOIS AND MISSOURI...

.THE RIVER CONTINUES TO SLOWLY RISE WITH CRESTS EXPECTED EARLY
THURSDAY MORNING AT CAPE GIRARDEAU AND THEBES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-021846-
/O.CON.KPAH.FL.W.0013.000000T0000Z-000000T0000Z/
/CPGM7.1.ER.090331T1340Z.090402T1200Z.000000T0000Z.NO/
946 AM CDT WED APR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 33.0 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.5 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$

ILC003-MOC201-021845-
/O.EXT.KPAH.FL.W.0014.090402T1200Z-090403T1800Z/
/THBI2.1.ER.090402T1200Z.090402T1200Z.090402T1800Z.NO/
946 AM CDT WED APR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT THEBES.
* FROM THURSDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 32.1 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 33.0 FEET...THE TOWN OF GALE BEGINS TO FLOOD.

$$
000 
WGUS83 KPAH 020203
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
903 PM CDT WED APR 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
SOUTHWEST ILLINOIS...SOUTHEAST MISSOURI..
  MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER...
  JACKSON...UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES 
  MISSISSIPPI RIVER AT THEBES AFFECTING ALEXANDER AND SCOTT COUNTIES
  
 
.THE RIVER CONTINUES TO SLOWLY RISE WITH CRESTS EXPECTED EARLY
THURSDAY MORNING AT CAPE GIRARDEAU AND THEBES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-030603-
/O.CON.KPAH.FL.W.0013.000000T0000Z-000000T0000Z/
/CPGM7.1.ER.090331T1340Z.090402T1200Z.000000T0000Z.NO/
903 PM CDT WED APR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 33.3 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.5 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$

ILC003-MOC201-030602-
/O.CON.KPAH.FL.W.0014.090402T1200Z-090403T1800Z/
/THBI2.1.ER.090402T1200Z.090402T1200Z.090402T1800Z.NO/
903 PM CDT WED APR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT THEBES.
* FROM THURSDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 32.4 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 33.0 FEET...THE TOWN OF GALE BEGINS TO FLOOD.

$$
000 
WGUS83 KPAH 021620
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1120 AM CDT THU APR 02 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT THEBES AFFECTING ALEXANDER AND SCOTT COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER...JACKSON...
  UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES 
 
.HEAVY RAINFALL AND MELTING ICE AND SNOW HAS CAUSED RIVER LEVELS TO 
RISE. 
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-032020-
/O.EXT.KPAH.FL.W.0013.000000T0000Z-090406T0300Z/
/CPGM7.1.ER.090331T1340Z.090403T1200Z.090405T0300Z.NO/
1120 AM CDT THU APR 02 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM THURSDAY THE STAGE WAS 33.3 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$

ILC003-MOC201-021650-
/O.CAN.KPAH.FL.W.0014.000000T0000Z-090403T1800Z/
/THBI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1120 AM CDT THU APR 02 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT THEBES.
* AT 11:00 AM THURSDAY THE STAGE WAS 32.5 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 32.7 FEET THIS
  EVENING.
* IMPACT...AT 33.0 FEET...THE TOWN OF GALE BEGINS TO FLOOD.

$$
000 
WGUS83 KPAH 030302
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1002 PM CDT THU APR 02 2009

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE 
GIRARDEAU AFFECTING ALEXANDER...JACKSON...UNION...CAPE GIRARDEAU...
PERRY AND SCOTT COUNTIES IN ILLINOIS AND MISSOURI..
 
.THE RIVER LEVEL REMAINS ABOVE FLOOD STAGE ON THE MISSISSIPPI RIVER 
AT CAPE GIRARDEAU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-040702-
/O.CON.KPAH.FL.W.0013.000000T0000Z-090406T0300Z/
/CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T0300Z.NO/
1002 PM CDT THU APR 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM THURSDAY THE STAGE WAS 33.3 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY BEFORE MIDNIGHT.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$
000 
WGUS83 KPAH 031551
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1051 AM CDT FRI APR 03 2009

...THE FLOOD WARNING CONTINUES FOR PORTIONS OF THE MISSISSIPPI RIVER IN
ILLINOIS AND MISSOURI...AFFECTING AREAS NEAR CAPE GIRARDEAU...
 
.RIVER LEVELS ARE SLOWLY FALLING AND ARE EXPECTED TO DROP BELOW FLOOD
STAGE AT CAPE GIRARDEAU ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-041951-
/O.EXT.KPAH.FL.W.0013.000000T0000Z-090406T1200Z/
/CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T1200Z.NO/
1051 AM CDT FRI APR 03 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 33.0 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$
000 
WGUS83 KPAH 040233
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
933 PM CDT FRI APR 03 2009

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE 
GIRARDEAU AFFECTING ALEXANDER...JACKSON...UNION...CAPE GIRARDEAU...
PERRY AND SCOTT COUNTIES IN ILLINOIS AND MISSOURI...
   
.THE MISSISSIPPI RIVER REMAINS ABOVE FLOOD STAGE AT CAPE GIRARDEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-050633-
/O.CON.KPAH.FL.W.0013.000000T0000Z-090406T1200Z/
/CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T1200Z.NO/
933 PM CDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 32.7 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$
000 
WGUS83 KPAH 041559
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1059 AM CDT SAT APR 04 2009

...THE FLOOD WARNING CONTINUES FOR A PORTION OF THE MISSISSIPPI RIVER
IN ILLINOIS AND MISSOURI...AFFECTING AREAS NEAR CAPE GIRARDEAU...

.RIVER LEVELS ARE CONTINUING TO GRADUALLY FALL AND ARE EXPECTED TO 
DROP BELOW FLOOD STAGE AT CAPE GIRARDEAU TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-051959-
/O.EXT.KPAH.FL.W.0013.000000T0000Z-090406T0600Z/
/CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T0600Z.NO/
1059 AM CDT SAT APR 04 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 32.4 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$
000 
WGUS83 KPAH 050234
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
934 PM CDT SAT APR 04 2009

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE 
GIRARDEAU AFFECTING ALEXANDER...  JACKSON...UNION...CAPE GIRARDEAU...
PERRY AND SCOTT COUNTIES IN ILLINOIS AND MISSOURI..
   
.HEAVY RAINFALL HAS CAUSED THE RIVER LEVEL TO RISE ABOVE FLOOD STAGE 
ON THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC003-077-181-MOC031-157-201-060600-
/O.CON.KPAH.FL.W.0013.000000T0000Z-090406T0600Z/
/CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T0600Z.NO/
934 PM CDT SAT APR 04 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM SATURDAY THE STAGE WAS 32.0 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$
000 
WGUS83 KPAH 050848
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
348 AM CDT SUN APR 05 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER...
  JACKSON...UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES
 
&&

ILC003-077-181-MOC031-157-201-050918-
/O.CAN.KPAH.FL.W.0013.000000T0000Z-090406T0600Z/
/CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T0408Z.NO/
348 AM CDT SUN APR 05 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT CAPE GIRARDEAU.
* AT  3:00 AM SUNDAY THE STAGE WAS 31.9 FEET. 
* FELL BELOW FLOOD STAGE AT 11:08 PM SATURDAY.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 31.2 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS.  THE MISSISSIPPI 
  RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Mar 30, 6:55 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, Mar 30, 6:55 AM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
655 AM CDT MON MAR 30 2009

.UPDATE...
MRNG AVN DISCUSSION

&&

.AVIATION...
DESPITE SOME CIRRUS CLOUD COVER AND INCREASING WINDS JUST OFF THE
SFC...SOME LOCATIONS /SUCH AS KEVV/ WILL HAVE SOME STUBBORN FOG
AROUND FOR A SHORT TIME THIS MRNG. NEARLY CALM WINDS THIS MRNG WILL
INCREASE OUT OF THE SE TODAY...WITH GUSTINESS LIMITED MAINLY TO SERN
MO WHICH IS CLOSEST TO AN APPROACHING COLD FRONT. BY THE VERY END OF
THE 24 HR PERIOD...PCPN COULD FALL OUT OF DECREASING CIGS BUT THE
LENGTH OF TIME THAT IT WOULD OCCUR WAS NOT SIGNIFICANT ENOUGH TO
INCLUDE IN THE TAFS.

&&

.PREVIOUS DISCUSSION.../ISSUED 301 AM CDT MON MAR 30 2009/

DISCUSSION...
SEMI-PERMANENT SOUTHWEST FLOW ALOFT TO KEEP AN ACTIVE WEATHER PATTERN
GOING OVER THE NEXT SEVERAL DAYS.

AS HIGH PRESSURE DEPARTS TO THE EAST TODAY...THE NEXT IN A LONG
LINE OF STORM SYSTEMS WILL BEGIN TO TAKE SHAPE OVER THE CENTRAL
PLAINS. THE SURFACE LOW WITH THIS SYSTEM IS FORECAST TO MOVE NORTH
NORTHEAST AND CENTERED OVER NORTHWEST IOWA AT 12Z TUESDAY. THE
COLD FRONT ASSOCIATED WITH THIS SYSTEM SHOULD BE KNOCKING ON THE
WESTERN DOORSTEP OF OUR CWA AT THE SAME TIME. WITH MODELS SHOWING
A DECENT RIBBON OF SFC AND 850 DEWPOINTS ADVECTING NORTHWARD IN
ADVANCE OF THE FRONT...BUMPED UP POPS OVER THE FAR WESTERN
SECTIONS TO LIKELY. NOT MUCH SURFACE BASED INSTABILITY...BUT
ENOUGH ELEVATED INSTABILITY TO WARRANT THE MENTION OF THUNDER.

THE COLD FRONT SHOULD TAKE THE BETTER PART OF THE DAYTIME HOURS
TUESDAY TO REACH THE EASTERN FRINGES OF OUR CWA...SO BUMPED UP
POPS. NAM12 MODEL NOT TOO EXCITED WITH QPF ON TUESDAY WITH THE
FROPA...BUT OTHER MODELS SHOWING A DECENT BAND OF QPF...SO WOULD
NOT BE SURPRISED TO SEE SUBSEQUENT SHIFTS INCREASE POPS TO
CATEGORICAL. MODELS A BIT DIFFERENT ON CLEARING PRECIP TUESDAY
NIGHT...HOWEVER ONLY EXPECT CHANCES FOR PRECIP OVER THE SOUTHEAST
HALF. INITIALLY THOUGHT ABOUT SPLITTING GRIDS WITH ONLY MENTION OF
PRECIP IN THE EVENING...BUT GIVEN THE PROPENSITY OF THE BOUNDARY TO
SLOW ITS EASTWARD PROGRESS BASED ON THE TRACK OF THE PARENT
LOW...JUST DECIDED TO GO WITH A 12 HOUR POP GRID.

HIGH PRESSURE IN THE WAKE OF THIS SYSTEM EXPECTED TO KEEP THE
REGION DRY ON WEDNESDAY...BUT AS THE NEXT STORM SYSTEM BEGINS TO
LIFT NORTHEAST OUT OF THE SOUTHERN PLAINS...THE FAR WESTERN
FRINGES OF OUR CWA COULD SEE LIGHT PRECIP BY LATE WEDNESDAY NIGHT.
NOT CONVINCED THAT ANY PRECIP WILL MAKE IT TO THE GROUND DUE TO A
LAYER OF DRY AIR IN THE LOWER LEVELS ON THE BACK SIDE OF THE HIGH
FORECAST TO REMAIN ENTRENCHED OVER OUR AREA. AS THIS SYSTEM CLOSES
IN ON OUR REGION...SATURATION WILL MAKE IT TO THE SURFACE STARTING
THURSDAY. MADE NO CHANGES BEYOND WEDNESDAY NIGHT.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

PUBLIC.......JP
AVIATION.....DB
Hazardous weather outlook, Mar 30, 3:33 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
333 AM CDT MON MAR 30 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-311000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
333 AM CDT MON MAR 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS THE REGION.
WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT AN OCCURRENCE OR
TWO OF DAMAGING WINDS OR LARGE HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE A GOOD BET TUESDAY INTO TUESDAY NIGHT AS A COLD FRONT
ADVANCES ACROSS THE REGION. WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...BUT AN OCCURRENCE OR TWO OF DAMAGING WINDS OR LARGE
HAIL IS POSSIBLE. THUNDERSTORMS ARE ALSO POSSIBLE ON THURSDAY...
THEN AGAIN NEXT SATURDAY NIGHT INTO SUNDAY. AT THIS TIME...THESE
STORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JAP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 11:16 AM CDTRiver Flood WarningPAHScott3 days

Nearby

River Flood Warnings in Missouri, 2009River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.